Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Variants of the maximal double Hilbert transform


Author: Elena Prestini
Journal: Trans. Amer. Math. Soc. 290 (1985), 761-771
MSC: Primary 42B25; Secondary 42B05, 44A15, 47G05
MathSciNet review: 792826
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the boundedness on $ {L_p}({T^2})$, $ 1 < p < \infty $, of two variants of the double Hilbert transform and maximal double Hilbert transform. They have an application to a problem of almost everywhere convergence of double Fourier series.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B25, 42B05, 44A15, 47G05

Retrieve articles in all journals with MSC: 42B25, 42B05, 44A15, 47G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0792826-6
PII: S 0002-9947(1985)0792826-6
Article copyright: © Copyright 1985 American Mathematical Society